American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57A35) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Robert J. Daverman. Embeddings of $\left( {n - 1} \right)$-spheres in Euclidean $n$-space. Bull. Amer. Math. Soc. 84 (1978) 377-405. MR 0645404.
Abstract, references, and article information   
View Article: PDF

[2] R. Lashof. Equivariant smoothing theory. Bull. Amer. Math. Soc. 84 (1978) 1-6. MR 0464252.
Abstract, references, and article information   
View Article: PDF

[3] Gerard A. Venema. A topological disk in a 4-manifold can be approximated by piecewise linear disks. Bull. Amer. Math. Soc. 83 (1977) 386-387. MR 0431190.
Abstract, references, and article information   
View Article: PDF

[4] László Lovász and Morris L. Marx. A forbidden substructure characterization of Gauss codes. Bull. Amer. Math. Soc. 82 (1976) 121-122. MR 0391069.
Abstract, references, and article information   
View Article: PDF

[5] C. E. Burgess. Embeddings of surfaces in euclidean three-space. Bull. Amer. Math. Soc. 81 (1975) 795-818. MR 0375319.
Abstract, references, and article information   
View Article: PDF

[6] Donald M. Davis and Mark Mahowald. A strong nonimmersion theorem for ${\mathbf{R}}P^{8l+7}$. Bull. Amer. Math. Soc. 81 (1975) 155-156. MR 0405420.
Abstract, references, and article information   
View Article: PDF

[7] Sylvain E. Cappell. Manifolds with fundamental group a generalized free product. I. Bull. Amer. Math. Soc. 80 (1974) 1193-1198. MR 0356091.
Abstract, references, and article information   
View Article: PDF

[8] Sylvain E. Cappell. Unitary nilpotent groups and Hermitian $K$-theory. I. Bull. Amer. Math. Soc. 80 (1974) 1117-1122. MR 0358815.
Abstract, references, and article information   
View Article: PDF

[9] Erik Kjaer Pedersen. Topological concordances. Bull. Amer. Math. Soc. 80 (1974) 658-660. MR 0339187.
Abstract, references, and article information   
View Article: PDF

[10] Mary-Elizabeth Hamstrom. Homotopy in homeomorphism spaces, $TOP$ and $PL$. Bull. Amer. Math. Soc. 80 (1974) 207-230. MR 0334262.
Abstract, references, and article information   
View Article: PDF

[11] Sylvain E. Cappell. Splitting obstructions for Hermitian forms and manifolds with $Z_2 \subset \pi _1$. Bull. Amer. Math. Soc. 79 (1973) 909-913. MR 0339225.
Abstract, references, and article information   
View Article: PDF

[12] Robert J. Daverman. Locally nice codimension one manifolds are locally flat. Bull. Amer. Math. Soc. 79 (1973) 410-413. MR 0321095.
Abstract, references, and article information   
View Article: PDF

[13] Sylvain E. Cappell and Julius L. Shaneson. Submanifolds, group actions and knots. II. Bull. Amer. Math. Soc. 78 (1972) 1049-1052. MR 0383432.
Abstract, references, and article information   
View Article: PDF

[14] Sylvain E. Cappell and Julius L. Shaneson. Submanifolds, group actions and knots. I. Bull. Amer. Math. Soc. 78 (1972) 1045-1048. MR 0383432.
Abstract, references, and article information   
View Article: PDF

[15] F. Laudenbach. On the 2-spheres in a 3-manifold. Bull. Amer. Math. Soc. 78 (1972) 792-795. MR 0303554.
Abstract, references, and article information   
View Article: PDF

[16] P. F. Duvall Jr. and L. S. Husch. Taming irregular sets of homeomorphisms. Bull. Amer. Math. Soc. 78 (1972) 77-79. MR 0290377.
Abstract, references, and article information   
View Article: PDF

[17] Sylvain Cappell. A splitting theorem for manifolds and surgery groups. Bull. Amer. Math. Soc. 77 (1971) 281-286. MR 0285010.
Abstract, references, and article information   
View Article: PDF

[18] Branko Grünbaum. Polytopes, graphs, and complexes. Bull. Amer. Math. Soc. 76 (1970) 1131-1201. MR 0266050.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 18 of 18 found      Go to page: 1